American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46H15) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] M. Filali and M. Sangani Monfared. Finite-dimensional left ideals in the duals of introverted spaces. Proc. Amer. Math. Soc. 139 (2011) 3645-3656. MR 2813394.
Abstract, references, and article information   
View Article: PDF

[2] Tsiu-Kwen Lee and Cheng-Kai Liu. Spectrally bounded $\phi $--derivations on Banach algebras. Proc. Amer. Math. Soc. 133 (2005) 1427-1435. MR 2111969.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] A. K. Gaur. *-representations on Banach *-algebras. Proc. Amer. Math. Soc. 126 (1998) 1461-1466. MR 1389519.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Etienne Desquith. Embedding of a Banach algebra $A$ into $L(A')$. Proc. Amer. Math. Soc. 124 (1996) 2773-2778. MR 1327005.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] S. H. Kulkarni. Representation of a real $B\sp *$-algebra on a quaternionic Hilbert space . Proc. Amer. Math. Soc. 121 (1994) 505-509. MR 1186133.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Don Hadwin. Closures of direct sums of classes of operators . Proc. Amer. Math. Soc. 121 (1994) 697-701. MR 1209423.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Michael J. Meyer. Continuous dense embeddings of strong Moore algebras . Proc. Amer. Math. Soc. 116 (1992) 727-735. MR 1102859.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Bruce A. Barnes. Properties of representations of Banach algebras with approximate identities . Proc. Amer. Math. Soc. 74 (1979) 235-241. MR 524293.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Donald W. Hadwin. Fuglede's theorem and limits of spectral operators . Proc. Amer. Math. Soc. 68 (1978) 365-368. MR 0493344.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1